Cite
A weakened version of Davis-Choi-Jensen’s inequality for normalised positive linear maps
MLA
Sever S Dragomir. “A Weakened Version of Davis-Choi-Jensen’s Inequality for Normalised Positive Linear Maps.” Proyecciones (Antofagasta), vol. 36, Mar. 2017, pp. 81–94. EBSCOhost, https://doi.org/10.4067/s0716-09172017000100005.
APA
Sever S Dragomir. (2017). A weakened version of Davis-Choi-Jensen’s inequality for normalised positive linear maps. Proyecciones (Antofagasta), 36, 81–94. https://doi.org/10.4067/s0716-09172017000100005
Chicago
Sever S Dragomir. 2017. “A Weakened Version of Davis-Choi-Jensen’s Inequality for Normalised Positive Linear Maps.” Proyecciones (Antofagasta) 36 (March): 81–94. doi:10.4067/s0716-09172017000100005.